American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A33) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Shiro Goto and Kenji Nishida. Catenarity in module-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 3495-3502. MR 1618674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. P. Smith. Can the Weyl algebra be a fixed ring? . Proc. Amer. Math. Soc. 107 (1989) 587-589. MR 962247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert L. Snider. Noncommutative regular local rings of dimension $3$ . Proc. Amer. Math. Soc. 104 (1988) 49-50. MR 958041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Nauwelaerts and A. I. Ooms. Weights of semi-invariants of the quotient division ring of an enveloping algebra . Proc. Amer. Math. Soc. 104 (1988) 13-19. MR 958034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Barbara Cortzen and Lance W. Small. Finite extensions of rings . Proc. Amer. Math. Soc. 103 (1988) 1058-1062. MR 954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard Resco. Division rings and $V$-domains . Proc. Amer. Math. Soc. 99 (1987) 427-431. MR 875375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Victor Camillo and Robert Guralnick. Polynomial rings over Goldie rings are often Goldie . Proc. Amer. Math. Soc. 98 (1986) 567-568. MR 861751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William D. Blair. Rings with a bounded number of generators for right ideals . Proc. Amer. Math. Soc. 98 (1986) 1-6. MR 848862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. R. Goodearl and A. H. Schofield. Non-Artinian essential extensions of simple modules . Proc. Amer. Math. Soc. 97 (1986) 233-236. MR 835871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zheng-Xu He. Characterizations of Noetherian and hereditary rings . Proc. Amer. Math. Soc. 93 (1985) 414-416. MR 773992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth A. Brown and R. B. Warfield. Krull and global dimensions of fully bounded Noetherian rings . Proc. Amer. Math. Soc. 92 (1984) 169-174. MR 754696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. R. Goodearl and L. W. Small. Krull versus global dimension in Noetherian P.I. rings . Proc. Amer. Math. Soc. 92 (1984) 175-178. MR 754697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert F. Damiano. The global dimension of FBN rings with enough clans . Proc. Amer. Math. Soc. 86 (1982) 25-28. MR 663859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles Megibben. Countable injective modules are sigma injective . Proc. Amer. Math. Soc. 84 (1982) 8-10. MR 633266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. J. Sarraillé. Noetherian PI rings not module-finite over any commutative subring . Proc. Amer. Math. Soc. 84 (1982) 457-463. MR 643729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Haghany and B. Sarath. Krull dimension and reflexivity in some Noetherian rings . Proc. Amer. Math. Soc. 83 (1981) 1-7. MR 619968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Amiram Braun. A note on Noetherian P.I. rings . Proc. Amer. Math. Soc. 83 (1981) 670-672. MR 630034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Phillip Lestmann. Unibranched prime ideals and going down in PI rings . Proc. Amer. Math. Soc. 82 (1981) 191-195. MR 609649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Resco, Lance W. Small and Adrian R. Wadsworth. Tensor products of division rings and finite generation of subfields . Proc. Amer. Math. Soc. 77 (1979) 7-10. MR 539619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tilmann Würfel. Ring extensions and essential monomorphisms . Proc. Amer. Math. Soc. 69 (1978) 1-7. MR 482574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1